MAUDE Adverse Event Report: UNKNOWN DRIVE; GRABBAR

UNKNOWN DRIVE; GRABBAR
Model Number 369352
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870)
Date of Event 07/16/2020
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) is the initial importer of the device which is a grab bar.The device has not been returned for evaluation.We are filing this report to be timely and will submit a follow up report when we acquire additional data.The end-user fell in the shower when the grab bar allegedly malfunctioned.She suffered a displaced fracture of the right femur which required surgery.

Brand Name
DRIVE
Common Device Name
GRABBAR
Manufacturer (Section D)
UNKNOWN
MDR Report Key11069185
Report Number2438477-2020-00083
Device Sequence Number3311272
Product Code ILS
UDI-Device Identifier50311917171307
UDI-Public50311917171307
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/23/2020
Report Date (Section F) 12/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number369352
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/11/2020
Event Location Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Date Report Sent to FDA12/23/2020